Home Page
  •        
                             Mohammad Masjed-Jamei
  •                                  (Associate Professor of Applied Mathematics) 

CV (pdf):    

Research interests:

  • Orthogonal polynomials and Special functions,
  • Integral transforms,
  • Inequalities,
  • Interpolation and Approximation,
  • Numerical integration.

I am always interested in receiving international collaboration proposals. Please feel free to contact me in this regard.

  • Selected Papers:
  • ● M. Masjed-Jamei, Biorthogonal exponential sequences with weight function           exp(ax^2+ibx) on the real line and an orthogonal sequence of trigonometric functions, Proceedings of the American Mathematical Society, 136 (2008) 409-417.

  • M. Masjed-Jamei, W. Koepf, Two classes of special functions using Fourier transforms of generalized ultraspherical and generalized Hermite polynomials, Proceedings of the American Mathematical Society, 140 (2012) 2053-2063.

  • M. Masjed-Jamei, Z. Moalemi, N. Saad, Incomplete symmetric orthogonal polynomials of finite type generated by a generalized Sturm-Liouville Theorem, Journal of Mathematical Physics, 61 (2020) 023501.

  • M. Masjed-Jamei, W. Koepf, Symbolic computation of some power-trigonometric series, Journal of Symbolic Computation, 80 (2017) 273-284.

    M. Masjed-Jamei, G. V. Milovanović, An extension of Pochhammer's symbol and its application to hypergeometric functions, Filomat, 31 (2017) 207-215.

    M. Masjed-Jamei, G. V. Milovanović, Weighted Hermite quadrature rules, Electronic Transactions on Numerical Analysis, 45 (2016) 476-498.

  • M. Masjed-Jamei, A functional generalization of the Cauchy–Schwarz inequality and some subclasses, Applied Mathematics Letters, 22 (2009) 1335-1339.

    • M. Masjed-Jamei, Unified error bounds for all Newton-Cotes quadrature rules, Journal of Numerical Mathematics, 23 (2015) 67-80.

    • M. Masjed-Jamei, A linear constructive approximation for integrable functions and a parametric quadrature model based on a generalization of Ostrowski-Grüss type inequalities, Electronic Transactions on Numerical Analysis, 38 (2011) 218-232.

    • ● M. Masjed-Jamei, A basic class of symmetric orthogonal polynomials using the extended Sturm–Liouville theorem for symmetric functions, Journal of Mathematical Analysis and Applications, 325 (2007) 753-775.

    • M. Masjed-Jamei, A Main inequality for several special functions, Computers and Mathematics with Applications, 60 (2010) 1280-1289.

    • M. Masjed-Jamei, A basic class of symmetric orthogonal functions with six free parameters, Journal of Computational and Applied Mathematics, 234 (2010) 283-296.

    • M. Masjed-Jamei, A generalization of classical symmetric orthogonal functions using a symmetric generalization of Sturm-Liouville problems, Integral Transforms and Special Functions, 18 (2007) 871-883.

    • M. Masjed-Jamei, On constructing new expansions of functions using linear operators, Journal of Computational and Applied Mathematics, 234 (2010) 365-374.

    • M. Masjed-Jamei, A certain class of weighted approximations for integrable functions and applications, Numerical Functional Analysis and Optimization, 34(2013) 1224-1244.


    • ● M. Masjed-Jamei, On constructing new interpolation formulas using linear operators and an operator type of quadrature rules, Journal of Computational and Applied Mathematics, 216 (2008) 307-318.

    • ● M. Masjed-Jamei, Error control process in function interpolation using statistical spline Model, Mathematical and Computer Modelling, 49 (2009) 1483-1493.

  • M. Masjed-Jamei, Classical orthogonal polynomials with a generalized T distribution weight function and a generalization of T and F distributions, Integral Transforms and Special Functions, 15 (2004) 137-153.

    M. Masjed-Jamei, A new type of weighted quadrature rules and its relation with orthogonal polynomials, Applied Mathematics and Computation, 188 (2007) 154-165.
     

  • M. Masjed-Jamei, Three finite classes of hypergeometric orthogonal polynomials and their application in functions approximation, Integral Transforms and Special Functions, 13 (2002) 169-190.
     

  • M. Masjed-Jamei, S. S. Dragomir, A Generalization of the Ostrowski-Grüss Inequality, Analysis and Applications, 12 (2014) 117–130.
     

  • M. Masjed-Jamei, I. Area, A basic class of symmetric orthogonal polynomials of a discrete variable, Journal of Mathematical Analysis and Applications,399(2013)291-305.

  • ● M. Masjed-Jamei, I. Area, A Symmetric Generalization of Sturm-Liouville Problems in Discrete Spaces, Journal of Difference Equations and Applications,19(2013) 1544–1562.

  • PhD STUDENTS:
     

  • • F. Soleyman, (2017), Thesis: Some new finite classes of q-orthogonal polynomials and their properties.

  • • Z. Moallemi (2018), Thesis: A Generalization of Lagrange Interpolation and Its Applications.

  • • M. R. Beyki (2018), Thesis: A Bivariate Extension of Bernoulli Polynomials and Applications.


  • M.SC. STUDENTS:
     

  • • S. Panahi, (2011).
    • S. Fakhravar, (2011).
    • F. Soleyman, (2012).
    • M. Sadeghi, (2012).
    • F. Butimar, (2013).
    • P. Nazari, (2013).
    • R. Pourkhanali, (2013).
    • F. Mirzaee-Gaskaree, (2013).
    • T. Azar, (2014).
    • R. Ghasemi, (2014).
    • T. Ghayoumi, (2014).
    • S. Rashnoie, (2015).
    • N. Dorostkar, (2015).
    • N. Rezvani, (2015).
    • A. Faghih, (2016).
    • M. Gholinejad, (2016).
    • A. Madahian, (2016).
    • F. Honarvar, (2016).
  • • A. Seidy, (2017).

 

  • Awards: Research Scholar of the Alexander von Humboldt Foundation, Germany- Kassel University (2017-2019).

  •                                cover
  • 2. Special Functions in Approximation Theory (in Persian)

  •  

  •                                   http://publication.kntu.ac.ir/
  •                              http://publication.kntu.ac.ir/dorsapax/userfiles/file/Publication/430.jpg
  • Address: Department of Mathematics, K.N.Toosi University of Technology,
    P.O.Box 16315-1618, Tehran, Iran

E-mail: mmjamei@kntu.ac.ir , mmjamei@yahoo.com

Phone: +98 21 23064336 (ext.000)
Fax:     +98 21 22853650

Last modification: 2020-02-02

Copyright © 2010 - All Rights Reserved.